# SDR QXEA2020021700102

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,797 hours, 45,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Seats 2e-2b
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINESCENT STRIP IN FRONT OF SEATS 2E AND 2B HAS COME LOOSE. REMOVED FROM SERVICE. CLEANED AND RESECURED AS REQUIRED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
